PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 39(53), pp. 19--31 (1986)
A NOTE ON THE INDEPENDENCE NUMBER OF AN IDENTICALLY SELF-DUAL PERFECT MATROID DESIGN
Danut MarcuFaculty of Mathematics, University of Bucharest, Academiei 14, 70109 Bucharest, Romania
Abstract: Let $E$ be a finite set and $M(E,r)$ an identically self-dual perfect matroid design on $E$, with hyperplane cardinality $c(M)$, and $r$ as a rank function. If $M$ is not the $r(E)$-uniform matroid, we show that its independence number equals $c(M)-1$.
Classification (MSC2000): 05B35
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts